MAUDE Adverse Event Report: FRESENIUS KABI USA LLC IVENIX, INC.; LVP BLOOD PRODUCTS ADMINISTRATION SET, DUAL-INLET, LOW-SORBING, Y-SITE, MESH FIL

FRESENIUS KABI USA LLC IVENIX, INC.; LVP BLOOD PRODUCTS ADMINISTRATION SET, DUAL-INLET, LOW-SORBING, Y-SITE, MESH FIL
Model Number SET-0014-1
Medical Device Problem Codes Leak/Splash (1354); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
The following has been reported: nurse reported: 3 different items of the same lot # (fa25c03165) leaking blood product into the pump.As a result, we wasted blood product.A preliminary review identified the following issue: administration set leak (external part).Unknown if an active infusion was stopped.Reporting as a conservative measure.No adverse effects were reported.Additional information is needed to complete the investigation.

Brand Name
IVENIX, INC.
Common Device Name
LVP BLOOD PRODUCTS ADMINISTRATION SET, DUAL-INLET, LOW-SORBING, Y-SITE, MESH FIL
Manufacturer (Section D)
FRESENIUS KABI USA LLC
50 high street
suite 50
north andover MA 01845
Manufacturer (Section G)
FRESENIUS KABI USA LLC
50 high street
suite 50
north andover MA 01845
Manufacturer Contact
rebecca mccandless
3 corporate drive
lake zurich, IL 60047
8475502913
MDR Report Key25503712
Report Number3014732157-2026-02813
Device Sequence Number10544162
Product Code FPA
UDI-Device Identifier00811505030030
UDI-Public00811505030030
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K183311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSET-0014-1
Device Catalogue NumberSET-0014-1
Device Lot NumberFA25C03165
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/15/2026
Supplement Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown